# SDR ASOA201000460

- Difficulty date: March 31, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- Engine: Ge CF348C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Bs 280 S17l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BETWEEN STG 17 RT & STG 17 LT HAS CORROSION IN SEVERAL PLACES AND ON THE FWD ENDS OF THE LT & RT BEAMS. REMOVED DAMAGED 280 CROSSBEAM IN REF SP670BA-53-026 AND IS MOD 670531100026, JR161744 4. CUT 280 CROSSBEAM TO MAC & LIT IKE INSTALLATION ALL WORK DONE IAW SRM 51-24-36-001-001-A01
